By Topic

Multidimensional balanced binary trees

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
V. K. Vaishnavi ; Dept. of Comput. Inf. syst., Georgia State Univ., Atlanta, GA, USA

A new balanced multidimensional tree structure called a k-dimensional balanced binary tree, where k is a positive integer, is presented and integrated. It is shown that the data structure can be used to manage a set of n k-dimensional data items such that access, insertion, and deletion operations can be supported in O(log n+k) time. The data structure is a multidimensional generalization of a balanced binary tree and retains much of the simplicity and efficiency of the base structure. The data structure requires O(k) single rotations for each insertion or deletion operation

Published in:

IEEE Transactions on Computers  (Volume:38 ,  Issue: 7 )